Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

side effect of abs or something else?

(2 Posts)
snowgirl29 Sun 03-Apr-16 08:40:14

Long story short. Have asthma. Caught that awful cough cold virus thing going around. Settled on my chest. Was really struggling to breathe so ended up down a n e with it. Diagnosed with chest infection and sent home with abs. Went to my Doctors tue and they added steroids as still very wheezy. Still not right by Friday went back down and given clarithymycin.
I feel and have been as sick as a pig this morning with the most horrendous stomach pain. confused friends telling me to go down a n e but I don't want to be fobbed off again to be perfectly honest.

snowgirl29 Wed 06-Apr-16 16:02:51

Hi there. Just updating to say I went to A & E and ended up being admitted as it was a reaction to antibiotics. I'm better now. Home and resting. 😊

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now